# SDR USAASB97287

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE FORWARD SERVICE DOOR EVACUATION SLIDE LIGHT INOP.  MAINTENANCE FOUND THE LIGHT SOCKET BADLY CORRODED.  REMOVED AND REPLACED REFLECTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
